# SDR DALA2025122209326

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 63,261 hours, 28,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC LEFT SIDE TRANSITION PANEL FROM BS 500-640, TIE DOWN DOUBLER ON BOTTOM SIDE OF PANEL, APPEARS CORRODED.   REMOVED CORROSION FO TIE DOWN DOUBLER. NEW TRANSITION PANEL RECIEVED FOR REPLACEMENT WITH NEW DOUBLERS ATTACHED. NEW TRANSITION PANEL WILL BE WORKED AND INSTALLED ON NR 0100-0175. (1362552)
